On Jensen’s type inequalities via generalized majorization inequalities

In this paper, we give generalizations of Jensen’s, Jensen-Steffensen’s and converse of Jensen’s inequalities by using generalized majorization inequalities. We also present Grüss and Ostrowski-type inequalities for the generalized inequalities. © 2018, University of Nis. All rights reserved.

Authors
Khan J.1 , Khan M.A.1 , Pečarić J. 2, 3
Journal
Publisher
University of Nis
Number of issue
16
Language
English
Pages
5719-5733
Status
Published
Volume
32
Year
2018
Organizations
  • 1 Department of Mathematics, University of Peshawar, Peshawar, Pakistan
  • 2 Faculty of Textile Technology, University of Zagreb, Prilaz Baruna Filipovića 30, Zagreb, 10000, Croatia
  • 3 RUDN University, 6 Miklukho-Maklay St, Moscow, 117198, Russian Federation
Keywords
Green’s function; Grüss-type inequality; Jensen-Steffensen’s inequality; Jensen’s inequality; Majorization; Montgomery identity; N-convexity; Ostrowski-type inequality; Čebyšev functional
Date of creation
19.07.2019
Date of change
19.07.2019
Short link
https://repository.rudn.ru/en/records/article/record/38436/